# SDR 2008UALA03710

- Difficulty date: July 5, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 29,984 hours, 3,798 cycles
- Engine: Pwa PW40903
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUNNING OUT OF WATER AND LAVS SHUTTING DOWN.  FLIGHT DIVERTED.
